Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What should I do to manage severe hair loss?

1. I do.musturbation more than trice a day and sometimes I do more than trice is it hurmfull for me ?
2.My right testis with a little extra swelling type testis is a little bigger than left side testis so is it ok to produce baby ?
3.I ossing lots of hairs specially front side is becomi g bald day by day my hair falls more than 40 drafts wjat should i do to regai. my hair ?
Wed, 29 Aug 2018
Report Abuse
Dermatologist 's  Response
Hi,

1. Masturbation is not harmful. But, you should not damage the urethra and prepuce by forceful strokes. And try to reduce the frequency because too much masturbation makes you feel tired.
2. It does not seem to be unusual for me. But if the swelling is massive or if the scrotum has redness or pain, I suggest you to consult your doctor as soon as possible.
3. Loss of up to 100 hairs per day is normal. If it is more than 100 and from the frontal region, it could be androgenetic alopecia. For this condition, you must visit your dermatologist for discussing treatment options.

Hope I have answered your query. Let me know if I can assist you further. Regards,
Dr. Siva Subramanian
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello sir,I am 29 years old working professional . And due to lot of irregularities of my job pattern I could not manage the schedule of my life. From last year, I have faced very high hair fall. My hairs also damaged and don t have same shine as before. What should I do?

doctor1 MD

Does Byetta injection or Janumet pills cause any hair loss or hair thinning ? I guess nevermind...I cant believe they charge for an answer. They should really tell people from the get go that the answer is going to cost them !!! What a SHAM !! Have a nice day !!

doctor1 MD

I m 26, My hair has been thining for the last year and half esp in the front and the sides. Now I started witnessing some facial hair as well which I didnt have before. I went to a dermatologits for my hair loss and she did a scalp biopsy, but I m still waiting for the results. If it s a hormonal problem, should see a GYN/B?